# SDR ASOA202001217001

- Difficulty date: January 21, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N16170
- Make and model: Emb EMB-145XR
- Aircraft serial: 145850
- Aircraft time: 35,604 hours, 23,844 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Canning
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS A/C IS IN FOR A C-CHECK WHEN INSPECTION FOUND THE BAGGAGE DOOR SKIN OIL CANNING. MAINTENANCE CUTOUT THE DAMAGE AREA AND FABRICATED A FILLER AND DOUBLER AND INSTALLED IAW EMB 145SRM 52-30-01. ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
